MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS CAREEVENT REL A.0; CARDIAC MONITOR

PHILIPS MEDICAL SYSTEMS CAREEVENT REL A.0; CARDIAC MONITOR
Model Number 866435
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported an alarm problem, there is no call forwarding.The device was not in use on a patient.
 
Additional Manufacturer Narrative
H10: a philips remote service engineer (rse) spoke with the customer and confirmed the reported issue.The rse indicated that a meeting would be held with the facility information technology (it) department to discuss the issue.Good faith efforts were made to obtain additional information associated with this complaint evaluation, but attempts have been unsuccessful.If additional information is later obtained, the complaint will be reopened.It could not be confirmed that the philips device had a malfunction.The cause is unknown.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
CAREEVENT REL A.0
Common Device Name
CARDIAC MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key11195271
Report Number1218950-2021-00336
Device Sequence Number11603081
Product Code MSX
UDI-Device Identifier00884838081284
UDI-Public(01)00884838081284
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866435
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date01/19/2021
Supplement Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1